MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D142901
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A picture was received for evaluation following johnson & johnson medtech (j&j medtech) procedures.According to the picture provided by the customer, the splines of the optrell catheter were observed twisted/squashed.This condition could be related to the handling of the device during the procedure, since according to the information provided, when the last catheter was moved from the vena cava inferior to the ventricle, the his catheter was by accident moved and the tip went through the optrell splines.No external damages were observed on the electrodes of the optrell catheter.The lot number was not provided; therefore, the manufacturing record evaluation cannot be performed.The customer complaint was confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.
 
Additional Manufacturer Narrative
A picture was received for evaluation following johnson & johnson medtech (j&j medtech) procedures.According to the picture provided by the customer, the splines of the optrell catheter were observed twisted/squashed.This condition could be related to the handling of the device during the procedure, since according to the information provided, when the last catheter was moved from the vena cava inferior to the ventricle, the his catheter was by accident moved and the tip went through the optrell splines.No external damages were observed on the electrodes of the optrell catheter.The lot number was reported as unavailable.Therefore, the manufacturing record evaluation cannot be performed.The customer complaint was confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6.Investigation findings code of "appropriate term/code not available (c22)" represents photo/video analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23296675
Report Number2029046-2025-03437
Device Sequence Number9917459
Product Code DRF
UDI-Device Identifier10846835025828
UDI-Public10846835025828
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K230253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD142901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.5F SHEATH WITH CURVE VIZ MDC; UNK_WEBSTER CS WITH AUTO ID; UNK_WEBSTER CS WITH AUTO ID; UNK_WEBSTER CS WITH AUTO ID
Patient SexUnknown